# SDR MASA2020022540083

- Difficulty date: May 24, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 39,006 hours, 31,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  CHARGED SYSTEM FOR 30 MINUTES GROUND TEST NORMAL
